Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Arm numbness, taken Plan B, started period early

Hello. i m 18. i took a plan b pill two weeks ago and for a week ive been having really bad side effects. But those are fading now and i started my period a little early. As soon as i thought i was getting better, my left arm started to get numb ever since last night. I ve been reading things online and some of my answers were a blood clot heart attack . can you please give me some answers.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
although blood clot and heart attack are possibilities they would be extremely uncommon at your age. it is much more likely that you have nerve compression from the hormonal pill's swelling side effects but if you smoke cigarettes and have a history of migraine blood vessel disease is a possibility. if it is bothering you ten you should get it checked out
Answered: Wed, 3 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor